# SDR 95ZZZX2123

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75JP
- Make and model: Beech E-90
- Aircraft serial: CW158
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 50610000355
- Condition: Cracked
- Location: Lt Elevator
- Part time: 5,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION ON LEFT ELEVATOR INBOARD WHERE TORQUE TUBE ATTACHES TO END RIB, FOUND RIB AND BRACKET CRACKED.  REPLACED PARTS WITH NEW.
